Allergic Hepatitis Induced by Drugs - Medscape

Oct 08, 2019 · Compounds Recently Claimed to Cause Allergic or Drug-induced Autoimmune Hepatitis (2002-2006) Characteristic drugs causing immune-mediated reactions in the liver include a wide variety of compounds such as sulphonamides, halogenated anaesthetics, tienilic acid, and dihydralazine, among others (for a comprehensive review, see [22-24]).…

Hepatotoxicity - Wikipedia

Hepatotoxicity (from hepatic toxicity) implies chemical-driven liver damage. Drug-induced liver injury is a cause of acute and chronic liver disease.. The liver plays a central role in transforming and clearing chemicals and is susceptible to the toxicity from these agents.Specialty: Gastroenterology…

Aloe-induced toxic hepatitis. - Medscape

Here we report three cases with aloe-induced toxic hepatitis. A 57-yr-old woman, a 62-yr-old woman and a 55-yr-old woman were admitted to the hospital for acute hepatitis. They had taken aloe preparation for months. Their clinical manifestation, laboratory findings and histologic findings met diagnostic criteria (RUCAM scale) of toxic hepatitis.…